Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sleeplessness, insomnia, genitec 300 mg, acidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
Doctor :   Please proceed with your query
Doctor :   Hi
User :   hi Dr
User :   having sleeping issues lately....sot of insomnia...
Doctor :   ok
User :   wanted to know if its got to do with my acidity problem?
Doctor :   Insomnia has many reasons, you need to find out the actual cause of it
Doctor :   Do you have heartburn or symptoms of acidity in the nights?
Doctor :   ok
User :   I'm having Genitec 300 mg twice a day for it for last 1 week....this is FYI
User :   yes
Doctor :   You can take proton pump inhibitors, which are much better and require once daily dosage
Doctor :   may I Know what does FYI stand for?
User :   is it some sort of medicine?
Doctor :   Sorry, but thanks
User :   for your information
Doctor :   Yes, Proton pump inhibitors are medicines for acidity
Doctor :   You can ask for Tab. Pantodac 40mg
User :   what exactly I need to tell the chemist?
Doctor :   Take it early in the morning before breakfast one tablet a day
User :   what dosages a day
User :   okie....thanks a lot
Doctor :   Is there any thing else i can help you?
User :   thanks for yr time...bye
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor